# SDR COMA9960285

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING WHEN LANDING GEAR SELECTED DOWN NLG INDICATED UNSAFE.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE LANDING GEAR CONTROL PANEL FOR TROUBLESHOOTING.
